Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 55, No. 3 (July, 2003)
H. Watanabe Estimates of the Besov norms on the fractal boundary and applications 565−589
K.-H. Cho, C. Keem and A. Ohbuchi Variety of nets of degree g-1 on smooth curves of low genus 591−616
H. Yamazawa Singular solutions of the Briot-Bouquet type partial differential equations 617−632
X. Huang, H. S. Luk and S. S.-T. Yau Punctured local holomorphic de Rham cohomology 633−640
Y. Nakanishi and Y. Ohyama Delta link homotopy for two component links, III 641−654
C. Bivià-Ausina Łojasiewicz exponents, the integral closure of ideals and Newton polyhedra 655−668
Y. Hasegawa On the Goursat problem in the Gevrey class for some second order equations 669−679
M. Tagami Nonexistence of modular fusion algebras whose kernels are certain noncongruence subgroups 681−693
T. Minagawa Global smoothing of singular weak Fano 3-folds 695−711
H. Aoi A construction of equivalence subrelations for intermediate subalgebras 713−725
B. Xu The degree of symmetry of certain compact smooth manifolds 727−737
A. C. Kable and A. Yukie The mean value of the prodact of class numbers of paired quadratic fields, II 739−764
M. Nakao On global smooth solutions to the initial-boundary value problem for the quasilinear wave equation in the exterior domains 765−795
Y. Shibata and K. Tanaka On the steady flow of compressible viscous fluid and its stability with respect to initial disturbance 797−826
Y. Matsubara Stationary preserving ideals over Pκλ 827−835
S. Ishiwata A central limit theorem on a covering graph with a transformation group of polynomial growth 837−853

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.